Browse "MA-Journal Papers(저널논문)" bySubjectADAPTATION

Showing results 3 to 4 of 4

3
Non-parametric Bayesian multivariate metaregression: an application in environmental epidemiology

Sim, Gyuseok; Kim, Ho; Zanobetti, Antonella; Schwartz, Joel; Chung, Yeonseungresearcher, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v.67, no.4, pp.881 - 896, 2018-08

4
Throughput Performance Optimization of Super Dense Wireless Networks With the Renewal Access Protocol

Kim, Yunbae; Hwang, Gangukresearcher; Um, Jungsun; Yoo, Sungjin; Jung, Hoiyoon; Park, Seungkeun, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.15, no.5, pp.3440 - 3452, 2016-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0